Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Has bump in throat. What can it be?

DOCTOR OF THE MONTH - Sep 2013
Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6271 Questions
Question
MY FRIEND HAS A LITTLE LUMP IN THE TONGUE(NOT ON) AND IT SEEMS TO TURN BLACK AND BLUE BUT THEN THE BRUISE SEEMS TO FADE. HELP! WHAT CAN IT BE?
Posted Mon, 3 Jun 2013 in General Health
 
 
Answered by Dr. Het Ram Bishnoi 3 hours later
Hello,
Thanks for query to XXXXXXX Forum.
You said in your query that there is a lump on the tongue.
Usually the lump, which you described as it turns blue and black is a characteristic feature of disease in intestine ( may be due to diarrhea or chronic constipation).
As from the medical history of your friend is evident, she has Crohn's disease.
In Crohn's disease there are many symptoms which vary from mouth to anus (in mouth in tongue there develops Aphthous-like ulcer, unlike common aphthous variety, they may exhibit node-like(lump).
Esophageal varices (ulcer) are also present to your patient.
Poly-arthritis is also a sequel of Crohn's disease.
Here I would like to opine in favor of lump in tongue due to sequel of Crohn's disease.
So I advise you to please have a complete treatment of Crohn's disease and lump over tongue will cure.
I also advise you please give rest, high protein diet with vitamins supplementation to your friend .
Consult a physician for treatment.
Consult a surgeon also because physical examination will reveal many local things about the lump in tongue.
Hope I have answered your query.
If further any question I will be happy to help you.
Good luck for your friend.
Dr. HET
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor